Tekashi 6ix9ine Fans Worried About Rapper After 'Overdose' Asking To 'Pray For Him'

Tekashi 69 supposedly consumed an unknown amount of a diet medication called ‘Hydroxycut’ and was rushed to a hospital after experiencing extreme ‘sweating’ and other symptoms.

 

 

View this post on Instagram

 

TSR Staff: Thembi! @ThembiTV_ _____________________________________ #TSRExclusiveDetails: #Roommates, earlier today Gossip Of The City broke the exclusive that #Tekashi69 was in the hospital due to an overdose. We spoke to 69 directly and can confirm this with additional details exclusive to The Shade Room. He’s currently at home and doing fine. He even went on his daily jog today. _____________________________________ So get this Roommates, Tekashi was hospitalized two days ago in Florida after he had 2 Hydroxycut pills, instead of the recommended 1 per day, which increased his heart rate and caused him to sweat excessively while in front of his computer. Tekashi tells us that this, along with drinking a McDonald’s coffee, kicked his overdose reaction into gear. If you aren’t familiar, hydroxycut is a weight-loss brand chile! _____________________________________ Tekashi also tells us that he was only taking hydroxycut and not drugs—not just because he doesn’t do drugs—but because of his strict probation that would send him right back to the slammer if he was poppianna. _____________________________________ In addition, 69 tells us that he gained a lot of weight after he left prison. He’s currently down almost 25 lbs and plans to keep going until he’s at his goal weight of 150 lbs before he makes his return to the ‘gram. _____________________________________ We will keep you posted on any updates Roommates!

A post shared by The Shade Room (@theshaderoom) on

6ix9ine said that he is doing fine now.

Comment:

This site uses Akismet to reduce spam. Learn how your comment data is processed.